# SDR IXXA20230119010

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 101,109 hours, 47,504 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Binding
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S #2 WINDOW LOCK HANDLE IS BINDING AFTER LANDING. INSPECTED WITH NO FAULTS IN ACCORDANCE WITH MAINTENANCE MANUAL 56-11-02. OPERATIONAL CHECK SATISFACTORY.
